Skip to main content
Article
On the Differentiability of Functions in RN
Proceedings of the American Mathematical Society
  • Ronald A DeVore, University of South Carolina - Columbia
  • Robert C Sharpley, University of South Carolina - Columbia
Publication Date
6-1-1984
Document Type
Article
Subject Area(s)
Mathematics
Disciplines
Citation Information
Ronald A DeVore and Robert C Sharpley. "On the Differentiability of Functions in RN" Proceedings of the American Mathematical Society Vol. 91 Iss. 2 (1984) p. 326 - 328
Available at: http://works.bepress.com/robert_sharpley/1/